Bulletin (New Series) of the American Mathematical Society

A short proof of the Denjoy conjecture

Dov Aharonov and Uri Srebro

Full-text: Open access

Article information

Bull. Amer. Math. Soc. (N.S.) Volume 4, Number 3 (1981), 325-328.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 30D15: Special classes of entire functions and growth estimates 30C25: Covering theorems in conformal mapping theory 30C80: Maximum principle; Schwarz's lemma, Lindelöf principle, analogues and generalizations; subordination 30C85: Capacity and harmonic measure in the complex plane [See also 31A15]


Aharonov, Dov; Srebro, Uri. A short proof of the Denjoy conjecture. Bull. Amer. Math. Soc. (N.S.) 4 (1981), no. 3, 325--328.https://projecteuclid.org/euclid.bams/1183548119

Export citation


  • 1. G. M. Goluzin, Geometric theory of functions of a complex variable, Transl. Math. Mono., Vol. 26, Amer. Math. Soc., Providence, R. I., 1969.
  • 2. M. Heins, On the Denjoy-Carlemen-Ahlfors theorem, Ann. of Math. 49 (1948), 533-537.
  • 3. Chr. Pommerenke, Univalent functions, Vandenhoeck & Ruprecht, Göttingen, 1975.
  • 4. M. Schiffer, Hadamard's formula and variation of domain functions, Amer. J. Math. 68 (1946), 417-448.